# SDR 218651

- Difficulty date: June 20, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N140CQ
- Make and model: Saab SF340A
- Aircraft serial: 140
- Engine: Ge CT75A2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY 1220 (UTC), FLT 7993 HPN-IAD, AIRCRAFT WAS EN ROUTE TO IAD WHEN THE RT BLEED LIGHT ILLUMINATED.  CREW FOLLOWED QRH, LIGHT REMAINED ON.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.
